Discussions By Condition: I cannot get a diagnosis.

upper body weakness for months!!!!! Possible medication??

Posted In: I cannot get a diagnosis. 1 Replies
  • Posted By: Anonymous
  • January 11, 2007
  • 05:03 PM

I am 36 years old. For the past four months or so I have continued to have weakness in both arms, shoulders, and upper back. I have had an EMG and MRI and tests were fine. Many blood tests as well. I was taking Crestor for high cholesterol which I discontinued three months ago and haven't gotten any better. I feel like an old woman. It is hard to fold clothes, do dishes, look through a magazine, etc. I am also wondering if another one of medications is causing this. I take Micardis with hydrchlorithiazide and Toprol XL. Has anyone experienced this from any of these medications. Any feedback would be appreciated. thanks

Reply Flag this Discussion

1 Replies:

  • I am 36 years old. For the past four months or so I have continued to have weakness in both arms, shoulders, and upper back. I have had an EMG and MRI and tests were fine. Many blood tests as well. I was taking Crestor for high cholesterol which I discontinued three months ago and haven't gotten any better. I feel like an old woman. It is hard to fold clothes, do dishes, look through a magazine, etc. I am also wondering if another one of medications is causing this. I take Micardis with hydrchlorithiazide and Toprol XL. Has anyone experienced this from any of these medications. Any feedback would be appreciated. thanksFind out how does drugs interact.Honestly I feel like it might have something to do with your liver. That load of meds can be damaging for your precious liver.I had symptoms like that- to the point that I could not even have a blood test. My arms were so stiff and painful. It was my liver. I had a toxic overload. and my liver was hyperactive.Also- cholesterol medication mixed with antihistamins of citrus foods, or other healthy flavonoids can cause those symptoms. I learned that in college.Those pains are a call from your body- he is not happy about something.May God bless you.
    Anonymous 42789 Replies
    • January 11, 2007
    • 05:15 PM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.